MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION DREAMWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556101
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f05 captures the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
Note: this report pertains to one of nine boston scientific devices used in the same patient and procedure.It was reported to boston scientific corporation that a dreamwire was attempted to be used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) metal stent placement procedure to treat stenosis performed on (b)(6) 2025.During the procedure, it was not possible to advance the jagwire in a jagtome rx.A second jagtome rx was used in order to advance the jagwire through the tome without success.An autotome rx was used in combination with a dreamwire but also this guidewire could not be advanced through the tome.A second autotome rx was used in combination with a dreamwire but also this guidewire could not be advanced through the tome.As a last attempt an rx cannula was used in combination with a dreamwire but without result.The procedure was not completed due to this event, and the patient will be rescheduled for a next ercp.It was reported that the rescheduled procedure was completed successfully, and the patient was treated successfully, the rescheduled date was unknown.There were no patient complications reported as a result of this event.
 
Event or Problem Description
Note: this report pertains to one of nine boston scientific devices used in the same patient and procedure.It was reported to boston scientific corporation that a dreamwire was attempted to be used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) metal stent placement procedure to treat stenosis performed on (b)(6) 2025.During the procedure, it was not possible to advance the jagwire in a jagtome rx.A second jagtome rx was used in order to advance the jagwire through the tome without success.An autotome rx was used in combination with a dreamwire but also this guidewire could not be advanced through the tome.A second autotome rx was used in combination with a dreamwire but also this guidewire could not be advanced through the tome.As a last attempt an rx cannula was used in combination with a dreamwire but without result.The procedure was not completed due to this event, and the patient will be rescheduled for a next ercp.It was reported that the rescheduled procedure was completed successfully, and the patient was treated successfully, the rescheduled date was unknown.There were no patient complications reported as a result of this event.Additional information received on september 25, 2025.It was reported that there were seven complaint devices in total (two jagtomes, one cannula, two dreamwires and two autotomes).
 
Additional Manufacturer Narrative
Block h2 (additional information): block b5 (describe event or problem) has been updated.Block h6: imdrf impact code f05 captures the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h2 (correction): block h6 (impact codes) has been corrected.Block h6: imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.Block h11: investigation results: the returned dreamwire was analyzed, and a visual and tactile inspection found no damages to the device.Dimensional test was performed, and the device was within specification.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of difficult to advance guidewire was unable to be confirmed.The results of the analysis performed on the returned device determined that the device did not have any visual damages, the device was submitted to a dimensional test all the dimensions were within specification, the unit returned did not show evidence of the alleged problem or any defect that could have contributed to the event reported.On the other hand, the reported event of cancelled/rescheduled - post sedation/sedation unknown was confirmed, it was mentioned that the patient's treatment was cancelled due the problem encountered during the procedure, also, was re-scheduled.The investigation findings and all information available concludes the most probable root cause is adverse event related to procedure.A labeling review was performed, and from the information available, this device was used per the instructions for use (ifu)/product label.

Brand Name
DREAMWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23080413
Report Number3005099803-2025-04674
Device Sequence Number14694005
Product Code EZB
UDI-Device Identifier08714729777816
UDI-Public(01)08714729777816(17)280309(10)36032903
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556101
Device Catalogue Number5610
Device Lot Number0036032903
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/22/2025
11/03/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/15/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown